MAUDE Adverse Event Report: ARGON MEDICAL DEVICES CLEANER15 ROTATIONAL THROMBECTOMY SYSTEM 7F X 65CM

ARGON MEDICAL DEVICES CLEANER15 ROTATIONAL THROMBECTOMY SYSTEM 7F X 65CM
Model Number 700015
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for evaluation.A follow-up report will be submitted once the sample has been received and reviewed.
 
Event or Problem Description
Surgeon was using argon cleaner device, tip broke off of device into patient.Unable to retrieve dislodged tip.No patient complication at the time of surgery.
 
Additional Manufacturer Narrative
One sample was returned for review.A review of the sample found the lever could advance and actuate the device as intended, but the tip had detached from the control wire, confirming the complaint.A scar (s-2021-0000041) has been assigned to the supplier, roechling medical-lancaster, to determine the root causes and appropriate corrective actions to resolve the issue.The supplier's investigation findings will be reported once the scar has been completed.
 
Event or Problem Description

Brand Name
CLEANER15 ROTATIONAL THROMBECTOMY SYSTEM 7F X 65CM
Common Device Name
CLEANER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
MDR Report Key12425255
Report Number0001625425-2021-01073
Device Sequence Number3714144
Product Code KRA
UDI-Device Identifier00886333222315
UDI-Public00886333222315
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K141617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2024
Device Model Number700015
Device Catalogue Number700015
Device Lot NumberREF210010/1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/17/2021
Supplement Date Received by Manufacturer08/17/2021
Initial Report FDA Received Date09/03/2021
Supplement Report FDA Received Date10/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;